# SDR I5EA201910110905

- Difficulty date: September 23, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N277EA
- Make and model: Boeing 737-8CX
- Aircraft serial: 32359
- Aircraft time: 57,922 hours, 36,857 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 2061151
- Part serial: 812
- Condition: Split
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRAILING EDGE FLAP INDICATOR SPLIT BETWEEN 0 UNIT RT, 3 UNIT LH DURING THE FLIGHT UNABLE TO OPERATE TRAILING EDGE FLAP FOR LANDING.
